Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
6years+

Accutane working in the first week?

Just wondering if this is possible as alot of the acne on my forehead, jawline, cheeks have cleared up really well within the first week and i've only had one side effect, slight swelling of the brain on the first day. I'm curious because it's the first time i've taken it and my derm and everyone here seems to say it takes a month or so to kick into action.

Share this post


Link to post
Share on other sites

If it happened to you, then clearly it is possible, right? It would certainly be rare though- most people's skin actually gets worse at the onset of the course.

As far as "swelling of the brain", that doesn't sound good at all. Are you describing a headache, or was it a different sensation altogether?

Share this post


Link to post
Share on other sites

Im currently on a 2 week break, but when I first started, I saw everything start to go away during the first week. Then I got a slight outbreak in week 2. That lasted for about a week, then it slowly went away. I, however, was still getting random pimples every 3-5 days. I would expect an outbreak just so you dont get too depressed if/when it happens. Some people see an outbreak, and others dont.

Share this post


Link to post
Share on other sites

The first week my skin was clearing up and then I got hit with the IB really bad at the start of the second week. I don't want to scare you, but I would expect an IB to come so you're ready for it. Though some people don't ever have one and clear up at the onset of their course.

Share this post


Link to post
Share on other sites

swelling of the brain.... did u tell him bout dat? that doesnt seem too good... ur lucky if it took a week for it to work for u... took me 4 months.

Share this post


Link to post
Share on other sites

Well i got headaches and did some research through the boards and some people were going on about how the headaches where do to increased pressure in the brain, it sounds about right as whenever i put light pressure on my skull it'd hurt, anyway that's all gone now. But yeah i was a bit too optimistic, it's getting worse this 2nd week, seeing alot of whiteheads and i mean like 10 of them =S.

Share this post


Link to post
Share on other sites
Well i got headaches and did some research through the boards and some people were going on about how the headaches where do to increased pressure in the brain, it sounds about right as whenever i put light pressure on my skull it'd hurt, anyway that's all gone now. But yeah i was a bit too optimistic, it's getting worse this 2nd week, seeing alot of whiteheads and i mean like 10 of them =S.

I think you might be overreacting tbh, swelling of the brain is a fairly serious issue, not something that will happen on your first day of accutane and then go away after that. It was probably just a headache due dehydration or infact probably nothing to do with the accutane at all

Share this post


Link to post
Share on other sites
Well i got headaches and did some research through the boards and some people were going on about how the headaches where do to increased pressure in the brain, it sounds about right as whenever i put light pressure on my skull it'd hurt, anyway that's all gone now. But yeah i was a bit too optimistic, it's getting worse this 2nd week, seeing alot of whiteheads and i mean like 10 of them =S.

I doubt this was swelling of the brain. These were only plain regular headaches.

A swelling of the brain is a somewhat different and definitely more serious issue.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×